MathSciNet Relay Station
MathSciNet bibliographic data
MR240754 (39 #2099) 53.75
Segre, Beniamino Global differential properties of closed twisted curves. Rend. Sem. Mat. Fis. Milano 38 1968 256–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement